Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34926
Title: A coordinate gradient descent method for nonsmooth nonseparable minimization
Authors: Bai, ZJ
Ng, MK
Qi, L 
Keywords: Coordinate descent
Global convergence
Linear convergence rate
Issue Date: 2009
Publisher: Global Science Press
Source: Numerical mathematics : theory, methods and applications, 2009, v. 2, no. 4, p. 377-402 How to cite?
Journal: Numerical mathematics : theory, methods and applications
Abstract: This paper presents a coordinate gradient descent approach for minimizing the sum of a smooth function and a nonseparable convex function. We find a search direction by solving a subproblem obtained by a second-order approximation of the smooth function and adding a separable convex function. Under a local Lipschitzian error bound assumption, we show that the algorithm possesses global and local linear convergence properties. We also give some numerical tests (including image recovery examples) to illustrate the efficiency of the proposed method.
URI: http://hdl.handle.net/10397/34926
ISSN: 1004-8979
DOI: 10.4208/nmtma.2009.m9002s
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

15
Last Week
1
Last month
Checked on Mar 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.